Metrics

From
Some Formulas for the Generalized Kolakoski Sequence Kol(a, b) by Abdallah Hammam Turkish Journal of Analysis and Number Theory. 2017, 5(4), 139-142 doi:10.12691/tjant-5-4-4
Views
8561
Html 7327
Abstract 1234
15 June 2017 (publication date) through 18 January 2021 *
9.39 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3819
PDF804
Epub770
XML805
PPT988
Figures232
Tables220
Export: 2187
RIS627
BibTex818
Endnote742
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com